# SDR MALA050226

- Difficulty date: February 4, 2005
- Submitted: March 1, 2005
- Operation: Air carrier
- Aircraft: N414XJ
- Make and model: Saab 340B
- Aircraft serial: 340B414
- Aircraft time: 18,761 hours, 20,556 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Overheated
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON LANDING ROLL A/C PULLED TO THE RIGHT.  POST FLIGHT NOTED LT O/B BRAKE SMOKING.  REMOVED LT O/B WHEEL ASSY.  INSPECTED WHEEL BEARING AXLE.  CONFIRMED BRAKE ASSY ACTUATES.  NO OBVIOUS DISCREPANCY NOTED.  REINSTALLED WHEEL ASSY IAW JOB CARD 3240-301&302.  OBSERVED CREW PERFORM HIGH SPEED TAXI.  A/C DID NOT PULL LEFT OR RIGHT WHEN CAPT OR F/O PEDALS OPERATED INDEPENDENTLY.  POST TAXI NOTED LT O/B BRAKE SMOKES.  SUSPECT BRAKE LEAKS UNDER HIGH PSI.  REMOVED AND REPLACED LT O/B ASSY IAW TASK CARD 3240-301.  P/N ON/OFF 5012589-3, S/N ON JAN 97-0336, S/N OFF DEC01-0442.  TAXI CHECK GOOD.  BRAKES OPERATE NORMALLY.
